m-1-t and the liver?

  1. Registered User
    Riemann's Avatar
    Join Date
    Dec 2003
    Posts
    4
    Answers
    0

    m-1-t and the liver?


    I understand that the claims of oral steroids being hepatotoxic are usually exaggerated. I used 10 mgs of m-1-t for 2 weeks, ending yesterday. On Sunday night, I noticed that my stool was pale so I did some searching and found out that one possible cause is a problem with the liver...specifically bile duct blockage. I think it's more likely gastro-intestinal though, especially because I've been having some diarrhea and bloating, most often after I have a protein shake.

    I think I'll see my doctor next week, but just for peace of mind, it's highly unlikely that 2 weeks of m-1-t would cause serious liver damage...right?

    Thanks,

    Riemann

  2. Registered User
    enkri's Avatar
    Join Date
    Dec 2003
    Posts
    32
    Answers
    0


    I'm not personally familiar PH effects but from what I've read it can elevate your enzyme levels and makes your liver work hard to strip away the methyl but I wouldn't think it would do that much damage so soon specially considering your dosage amount unless it aggravated a problem you had to begin with but again I'm just speculating. ''bump"

    Enkri
  3. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,628
    Answers
    0


    I HIGHLY doubt this has anything to due with the M1T given that short period of time. If you have had some discomfort after a protein shake, consider lactaid for lactose intolerance, digestive enzymes, or even switching your protein source.

    If you use M1T again try and establish a pattern, see if the same thing happens with other variables controlled.
    •   
       

Similar Forum Threads

  1. neovar and the liver
    By sniper80 in forum Supplements
    Replies: 2
    Last Post: 08-11-2011, 06:49 PM
  2. injectables and the liver.
    By jswole in forum Anabolics
    Replies: 6
    Last Post: 04-24-2009, 08:05 AM
  3. IGF and the liver?
    By jjjd in forum IGF-1/GH
    Replies: 7
    Last Post: 09-24-2004, 04:39 PM
  4. Steriods and the Liver
    By YellowJacket in forum Anabolics
    Replies: 9
    Last Post: 01-29-2003, 07:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in